Jump to content
CrazyBoards.org

cakepop

I’m suffering so bad...

Recommended Posts

I don’t know what to do anymore. I’m hopeless. All day every day never having a sense of well-being. Always feeling tired and dizzy and with a low low mood. Feeling irritable at times to the point of almost rage-like outbursts. Insomnia every night. Food doesn’t taste good anymore. Sometimes I’m feeling suicidal as well because I feel overwhelmed and hopeless. 

I don’t know if anything can help me anymore. I’m trying to keep going through the power of Love. 

My benzos don’t help much anymore after taking them daily for 3 years now. I’m taking benzos and Clomipramine only right now. I’m too chicken for ECT. I want to try Parnate or Nardil but I already have high blood pressure issues. It might kill me and I don’t want to die painfully. I’m scared of death and scared of life. What sense does this make?

Share this post


Link to post
Share on other sites

MAOIs actually can cause a beneficial drop in blood pressure contrary to what is commonly believed, especially Parnate. MAOIs are nothing to be afraid of. They're very innocuous medications when taken properly. They can even be combined with TCAs and stimulants.

Also, I would implore you to continue to take your Abilify. If you need to, you could try halving your dose until you get used to it, then resume your whole dose.

Edited by mikl_pls
  • Thanks 1

Share this post


Link to post
Share on other sites
11 minutes ago, mikl_pls said:

MAOIs actually can cause a beneficial drop in blood pressure contrary to what is commonly believed, especially Parnate. MAOIs are nothing to be afraid of. They're very innocuous medications when taken properly. They can even be combined with TCAs and stimulants.

Also, I would implore you to continue to take your Abilify. If you need to, you could try halving your dose until you get used to it, then resume your whole dose.

Thank you so much for your reply! I was feeling hopeless that no one would reply to me because I’ve made a few people here mad.

You are very knowledgeable and I find that I trust your judgment. I will take half a dose (5 mg) of the Abilify tonight and see how I feel tomorrow. I was feeling very unsure what to do until you replied. So thank you so much again for saving me tonight 🙏 

Share this post


Link to post
Share on other sites
36 minutes ago, cakepop said:

Thank you so much for your reply! I was feeling hopeless that no one would reply to me because I’ve made a few people here mad.

You are very knowledgeable and I find that I trust your judgment. I will take half a dose (5 mg) of the Abilify tonight and see how I feel tomorrow. I was feeling very unsure what to do until you replied. So thank you so much again for saving me tonight 🙏 

I was unaware that you had made anyone mad here. I appreciate your complement about my knowledge, it means a lot to me! I hope the reduced Abilify dose treats you better than the full dose. Abilify is one of those meds where you really should start low and go slow, but in certain situations, you do have to start at the target dose, which is probably what your pdoc did. Hopefully the 5 mg will not be so grogginess-inducing but will still help.

Share this post


Link to post
Share on other sites

Cake pop, my mother took Nardil for a couple of decades and never had a blood pressure problem. It’s really the only med that’s ever worked well for her. Don’t be scared to try.

  • Like 1

Share this post


Link to post
Share on other sites
18 hours ago, cakepop said:

Thank you so much for your reply! I was feeling hopeless that no one would reply to me because I’ve made a few people here mad.

You are very knowledgeable and I find that I trust your judgment. I will take half a dose (5 mg) of the Abilify tonight and see how I feel tomorrow. I was feeling very unsure what to do until you replied. So thank you so much again for saving me tonight 🙏 

hang in there cakepop. when do you see a doctor? do you have a therapist? Do you have any support systems?  I know how this feels. I was there, there is hope. Have you tried a mood stabilizer, lithiumor lamictal?

When in doubt, go to the hospital!

Share this post


Link to post
Share on other sites
On 1/14/2019 at 12:13 AM, cakepop said:

   I’m scared of death and scared of life. What sense does this make?

I understand how this feels, because I experience it almost daily.........Death terrifies me, and life is so painful.

Just wanted to let you know you are not alone.......

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×